Jump to content
CrazyBoards.org

Recommended Posts

Never been on it. But with antidepressants I think it's important to give yourself a bit of breathing space when you start one. Don't overload your work schedule if you can. Treat yourself to something you've been looking for it and keep it around for if and when you are having a shit moment. Make sure you've got someone about for if you need to talk to someone.

Medication can be a bitch if you're reacting badly to them.

  • Like 1
Link to comment
Share on other sites

Keep in mind that your experiences can differ greatly as opposed to mine.
 
I was on Luvox for about a year. I hadn't realized just how bad of a fit it was for me.
It wasn't doing much, but then again because I have had OCD for so long, I thought that it
was the best it's ever going to get.
 
It made my insomnia so much worse. THe only time I felt "sedated" was the first 20 minutes
after the first dose. My insomnia got so bad (assumed from stress,not the med) my brain was
climbing up the walls. To think it was supposed to address my insomnia. I was an anxious wreck.
 
Eventually I put two and two together and realized my indifference, stripped motivation, and
depression was due to the Luvox. I quit it right then and there, the following week and a half
was the worst I've ever felt in my life. I was anxious beyond belief, had several panic attacks,
and gained a lot of valuable insight.
 
There was a month in between quitting and my next psych appt. I had a sleep study within that time.
I was sleeping constantly that entire month. Seriously, it was rare for me to be awake. I tried one pill later on and
felt like utter shit.
 
I'm now on Anafranil and the difference is amazing. I imagine you'll know what's right for you and what isn't.
 
Good luck. I do hope Luvox works well for you.
  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Evey
      While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?
    • By morpheus
      Hello,
      Is it safe to take  regular Quetiapine 800mg all at night? Pdoc prescribed four 200mg tablets at night, but maximum single dose is 400mg.  If I want decent sleep I have to take all dose (800mg)  as a single dose at night. I'm feeling fine, no overdose symptoms, just little concerns about safety.
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
    • By de414
      My old psych-NP gave me seroquel for sleep around the end of December last year. I haven't taken it every night as she wanted or else I wouldn't be still sitting here almost 11 months later with around 50 or 60 25mg pills left.
      I have used it randomly for particularly tough nights where I know I can't sleep or I just feel really amped up/anxious and don't want to take more than 1mg of Klonopin.
      Is this ok to do?
      When I do use it, it ranges from 25-75mg and I sleep like a baby.
×
×
  • Create New...